# SDR 60926

- Difficulty date: April 28, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N162YV
- Make and model: Beech 1900D
- Aircraft serial: UE162
- Aircraft time: 11,834 hours, 21,795 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Part number: 1293640455
- Part serial: 814I96
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

CREW DID NOT RECEIVED MLG INDICATION WHEN GEAR WAS DOWN AND LOCKED.  RESET THE INDICATOR C/B NORMAL CONFIRM 3 GREENS.  LANDED WITH NO FURTHER INCIDENT.  REMOVED AND REPLACED LANDING GEAR INDICATOR CB.  REMOVED AND REPLACED 3 PCB CARD.  P/N 129-3640455, S/N 814196.
